# SDR DALA2016092506856

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SECTION CONNECTING ON FRAME 68 AT STR 23R AT AFT GALLEY AREA.  REPLACED SECTION CONNECTING ON FRAME 68 AT STR 23R AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53474250.
